# SDR A8JA201204060012

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N510CJ
- Make and model: Cessna 510
- Aircraft serial: 5100173
- Aircraft time: 634 hours, 646 cycles
- Engine: Pwc PW615FA
- Engine time: 634 hours, 646 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Damaged
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ACFT DEPARTED, IN CRUISE AT FL360, CREW NOTICED "OIL PRESS LO L" CAS MESSAGE ON THE CENTER MFD.   THE CREW REFERRED TO THE ACFT CHECKLIST, WHICH INSTRUCTED THE CREW TO PERFORM A PRECAUTIONARY SHUTDOWN TO AVOID DAMAGE TO THE ENGINE.  THE CREW PERFORMED THE RECOMMENDED SHUTDOWN OF THE NR 1 (LT) ENGINE.  CREW ADVISED ATC THAT THEY WERE SINGLE ENGINE, NON-EMERGENCY AND REQUESTED FL240, CONTINUING TO DESTINATION.  ACFT ARRIVED, LANDING WITHOUT INCIDENT.  POST FLIGHT REVEALED OIL QUANTITY IS SUFFICIENT, BUT OIL BYPASS INDICATOR APPEARS TRIPPED.  FOUND OIL BYPASS TRIPPED, BUT NO DEBRIS IN FILTER.  MOVED OIL PRESSURE TRANSMITTERS LT TO RT AND (RE) PERFORMED SL510-79-02.  OPERATED ACFT, OPS CHECK GOOD.
